Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
David-J

Tiredness while on accutane

Recommended Posts

Now been on accutane for 2 weeks and for alot of that time I have been feeling so tired and sleeping alot. Has anyone else had this and does it eventually go??

Share this post


Link to post
Share on other sites

Fatigue is a common side effect, but it would usually not occur until later in your course. You may be experiencing dehydration which can make you feel tired, give you minor headaches, etc. Try increasing your water intake and see if you feel better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×